# SDR WTAA960088

- Difficulty date: April 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 813
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 9005EN38
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SBP - RIGHT MAIN LANDING GEAR INTRANSIT LIGHT REMAINS ILLUMINATED WITH GEAR EXTENDED.  MAINTENANCE INSPECTED AND CLEANED RIGHT MAIN LANDING GEAR UPLOCK MICROSWITCH.  GEAR INDICATIONS NORMAL DURING GROUND CHECK.  AIRCRAFT RETURNED TO SERVICE.  (M)
